Nonparametric Prediction Intervals Based on Ranked Set Samples

Vock, Michael; Balakrishnan, N. (2012). Nonparametric Prediction Intervals Based on Ranked Set Samples. Communications in statistics - theory and methods, 41(12), pp. 2256-2268. New York, N.Y.: Marcel Dekker 10.1080/03610926.2011.560738

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Vock, Michael Peter

ISSN:

0361-0926

Publisher:

Marcel Dekker

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:42

Last Modified:

14 Jul 2016 13:10

Publisher DOI:

10.1080/03610926.2011.560738

Web of Science ID:

000304528300011

URI:

https://boris.unibe.ch/id/eprint/17231 (FactScience: 224975)

Actions (login required)

Edit item Edit item
Provide Feedback